# SDR CALA2018122872660

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 20,860 hours, 7,315 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 35008207
- Condition: Malfunctioned
- Location: Lt Wng-Bdy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING-BODY OVERHEAT FOUND OVERHEAT UNIT IMPROPER VOLTAGE REF AMM 26-18-02-720-803 E- 4.M 29-2618-9-0001. INSTALLED NEW OVERHEAT DETECTION UNIT OPT CHECK GOOD NO FUALTS N OTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1024004  SN OFF 4305 UNIT, OVERHEAT   OFF 29-2618-9-0001 4305 ON 29-2618-9-0001 2837
